# SDR USA2002F00069

- Difficulty date: July 18, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 10608211
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

ENROUTE, THE CABIN ALTITUDE BEGAN TO CLIMB.  PRESSURIZATION SYSTEM AUTO FAILED TO STANDBY MODE WITH NO HELP AND CREW WAS UNABLE TO CONTROL CABIN IN MANUAL MODE.  CREW DECLARED AN EMERGENCY AND QUICKLY DECENDED.  CAPTAIN MANUALLY DEPLOYED THE OXYGEN MASKS TO ENSURE THAT OXYGEN WAS AVAILABLE TO THE PASSENGERS.  FLIGHT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND 18 INCHES OF THE FORWARD CARGO DOOR SEAL OUT OF POSITION AT THE AFT EDGE OF DOOR.  REPOSITIONED DOOR SEAL AND PERFORMED  SATISFACTORY PRESSURIZATION LEAK CHECK IAW MM.  REPLACED ALL OXYGEN MASKS AND OXYGEN GENERATORS.  FORWARD CARGO DOOR SEAL HAS BEEN PROGRAMMED FOR REPLACEMENT.
